Sexual health issues?
Get answer from top doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I got ended with my last period on 15 april and had unprotected sex on 17th april. There was no penetration while sex. The guy just touched the penis on vagina and then put a condom and had sex. I took an ipill for precautions in 72 hours itself. After 5 days (on 22 april) I started bleeding (brownish red colour initially) which lasted for 5 days. Now my next periods was supposed to come on 12th may but has not come yet. And i'm got 2-3 dark spots on my arms. Am I pregnant? Is the dark spots a sign of pregnancy? Is there anything to worry about? When will I get my periods?

1 Doctor Answered
No, There is no fixed time in which one bleeds after taking an emergency contraceptive pill. Sometimes unexpected bleeding occurs more over it is not necessary. Next menstrual cycle can be early or delayed as side effects of the pill. The delay could be because of hormonal changes due to the pill you have taken.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.